# SDR RRXA10802

- Difficulty date: February 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clip
- Part number: NPN
- Condition: Cracked
- Location: Sta 252 Can'T
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO ATTACH CLIP AT STA. 252 CAN'T AND R/H WING #4 MAIN INSIDE TANK THRU ACCESS HOLE 505D AND BETWEEN STRINGER 68 & 69, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 SRM 51-1-20D.
